ADVERTISEMENT
ADVERTISEMENT

Q. Ever since I had an H. pylori infection I have frequent stomach pains. Why?

Answered by
Dr. Noushif. M
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Sep 29, 2017

Hello doctor,

I am a 21 year old female. Three years ago, I was hospitalized due to an H.pylori infection. Ever since, I regularly suffer from stomach pain, like once every three to five months. Today, I have a fever due to an upset stomach, and I noticed that when I stand up, my stomach hurts more.

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

  • You may be having an intermittent acute gastritis or acid injury of the stomach.
  • Hope you have been treated for H.pylori once.
  • Do not worry. This is a common minor medical condition. It can be precipitated by stress, a particular diet, etc.
  • I would recommend the following.
  1. Regularise your diet. Take frequent short feeds.
  2. Avoid keeping your stomach empty.
  3. Minimise spicy foods and aerated drinks.
  4. You can take Pantoprazole or Omeprazole tablets once or twice a day, 30 minutes before food when you experience discomfort. Take these medicines for three to five days. Do not take it for long.

Please consider a detailed consultation if needed so that I can guide you further. Good luck.

For more information consult a medical gastroenterologist online --> https://icliniq.com./ask-a-doctor-online/medical-gastroenterologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
I have diarrhea following constipation for a long time. Why?

Your history fits into the acid peptic disease ... Would I feel a burning sensation if there is an acidic component ...   Read full

Are H.pylori infection and stomach cancer interrelated?

.. is a bacterial infection, which occur from unhygienic food and typically occur only in the stomach. Because of the infection, the stomach wall inflamed (redness and swelling) and due to this, symptoms of gastritis such as nausea, upper abdominal ...   Read full

I have acidity and indigestion problem. What to do?

.. through your post. You are suffering from an acid peptic disease, for which you are taking Famotidine at present. Also, your stomach is bloated as mentioned in your post. So you have features of IBS (irritable bowel syndrome), and I would suggest...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Balantidiasis - Causes, Signs and Symptoms, Diagnosis, Treatment, and Prevention
Balantidiasis is a rare bacterial infection caused by a parasite called Balantidium coli. Read the article below to know...  Read more»
JAK Inhibitors in Treating Rheumatoid Arthritis
Doctors mainly suggest JAK or Janus kinase inhibitors for patients with rheumatoid arthritis to ease their symptoms. Rea...  Read more»
Importance of Sex Hormones - Types, Functions, Normal Ranges, and Roles
Sex hormones are steroids produced in the body that control sexual development, pregnancy, and overall health. Read belo...  Read more»

Ask your health query to a doctor online?

Ask a Medical Gastroenterologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.